Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A purely combinatorial approach to simultaneous polynomial recurrence modulo 1


Authors: Ernie Croot, Neil Lyall and Alex Rice
Journal: Proc. Amer. Math. Soc. 143 (2015), 3231-3238
MSC (2010): Primary 11J54, 11J71
DOI: https://doi.org/10.1090/proc/12333
Published electronically: April 6, 2015
MathSciNet review: 3348767
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using purely combinatorial means we obtain results on simultaneous Diophantine approximation modulo 1 for systems of polynomials with real coefficients and no constant term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11J54, 11J71

Retrieve articles in all journals with MSC (2010): 11J54, 11J71


Additional Information

Ernie Croot
Affiliation: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332
Email: ecroot@math.gatech.edu

Neil Lyall
Affiliation: Department of Mathematics, The University of Georgia, Athens, Georgia 30602
Email: lyall@math.uga.edu

Alex Rice
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837
Address at time of publication: Department of Mathematics, University of Rochester, Rochester, NY 14627
Email: alex.rice@rochester.edu

DOI: https://doi.org/10.1090/proc/12333
Received by editor(s): July 1, 2013
Published electronically: April 6, 2015
Additional Notes: The first author was partially supported by National Science Foundation Grant DMS-1001111.
The second author was partially supported by Simons Foundation Collaboration Grant for Mathematicians 245792
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society